Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Swollen neck, have tubercular lymphadenitis. On AKT- Medicine. Prescribed FNAC test. Suggestions?

Hello Sir, My name is Anjali living in India . I am suffering from swollen neck on my right side .Doctor has advised me to do a FNAC test . I did the same and now it is positive sign for AFB which means I have tubercular lymphadenitis. Doctor has given me AKT-4 MEDICINE . I just want to know two things .. 1) What precautions should I take while taking madicine 2) What would be the reason for tubercular lymphadenitis
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Anjali ,

It is good that you went to a good doctor who advised FNAC.
precautions while taking this medicine
> do not skip doses
> ensure you taking the right dose .AKT4 is okay if you are between 45-60 Kg
> Continue the drugs for period advised. You may have to take it for a minimum of 6 months.
> Rifampicin in the kit ( the Capsule) should be taken in empty stomach as food can decrease its absorption
>It is normal for your urine to turn orange/red colour on taking AKT4 . Do not be afraid.
>The two tablets of pyrazinamide should be taken together
reason for tubercular lymphadenitis-- tuberculosis bacteria entered your body. It may be recent or it may be in the past. The bacteria reaches air when some person with tuberculosis of lung coughs. By chance you inhaled air contaminated with TB bacteria. these bacteria multiply in your body and your body try to kill this bacteria by taking it to lymph nodes and the lymph nodes get enlarged in the process
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Pulmonologist Dr. Satyadeo Choubey 's  Response
Hi samitpandey

lymph nodes are second most common site for TB after lung. usually they are paucibacillary lesion meaning bacillary load is low, having a good cure rate by ani tubercular therapy.

continue AKT 4, don't miss the doses, try to take in mornig empty stomach....because food decreases absorption of rifampicin, an important constituent.

you may have orange coloured urine which is due to rifampicin, nothing to worry due to this.

meet your doctor if you have loss of appetite, yellowish discolouration of eyes and urine i.e if signs of jaundice develops....

best wishes
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor